Posted 29 June 2013 - 01:56 PM
I've been using differin cream for about 17 weeks and I don't have an improvement. In fact I think it's made it worse. My skin always has at least 6 cysts on my right cheek and 1 or 2 on my left cheek. I get blackheads on my chin too. Also when I put on makeup to cover all the scars you'd think that all that would be shown on my cheeks then would just be the cysts and smoothness. That is not the case. Around the cysts and all along my cheeks are a bunch of tiny little bumps and uneven surface. My skin is not smooth anywhere and I've been on differin for 17 weeks already and my skin is still this bad. I use cetaphil wash after a day of wearing makeup usually around 4 pm then I'm makeup free until 10 where I wash my face again and then apply the pea sized cream. Btw I use makeup forever hd foundation and concealer everyday. I don't know what could still be causing my acne. Please help!